# SDR 0301009955

- Difficulty date: April 25, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N922RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- Aircraft time: 93,978 hours, 76,800 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN FUSELAGE NOSE SKIN UPPER STATION 76.5 RBL 14.  REPAIRED PER EA 99-190971.
